MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 30ML LL TIP CONV PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 30ML LL TIP CONV PAK
Catalog Number 305618
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 30ml ll tip conv pak had foreign matter it was reported by customer that the syringe is yellow and have a residue verbatim#: rcc received a complaint via phone.Pir attached.305618 lot 317920082 the syringe are yellow and have a residue, would like to know if they are still safe to use.Before use has samples available for the investigation.Customer would like replacements.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 10 samples submitted for evaluation.The reported issue of discoloration was confirmed upon inspection of the samples.Analysis of the samples showed that 7 of the plunger rods have a light discoloration, which is an acceptable imperfection.The reported issue of foreign matter was confirmed upon inspection of the samples.Analysis of the samples showed that the material inside the tray (cardboard) can be produced during the packaging process.A review of our risk management documentation was performed and indicates that the potential risk of the reported events was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 30ML LL TIP CONV PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19910239
Report Number9610847-2024-00218
Device Sequence Number15621664
Product Code FMF
UDI-Device Identifier00382903056187
UDI-Public(01)00382903056187
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305618
Device Lot Number3179282
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown